# SDR AALA20060663

- Difficulty date: September 7, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS ABOVE SEAT ROWS 29DEF, 33DEF, AND 36DEF INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS ABOVE SEAT ROWS 29DEF, 33DEF, AND 36DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
